SciELO - Scientific Electronic Library Online

vol.50 issue1The total component of the partial Schur multiplier of the elementary abelian 3-groupOperator-valued Fourier multipliers on toroidal Besov spaces author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Revista Colombiana de Matemáticas

Print version ISSN 0034-7426


RENDON, Leonardo; SINITSYN, Alexandre V  and  SIDOROV, Nikolai A. Bifurcation points of nonlinear operators: existence theorems, asymptotics and application to the Vlasov-Maxwell system. Rev.colomb.mat. [online]. 2016, vol.50, n.1, pp.85-107. ISSN 0034-7426.

Abstract Existence theorems about bifurcation points of solutions for nonlinear operator equation in Banach spaces are proved. The sufficient conditions of bifurcation of solutions of boundary-value problem for Vlasov-Maxwell system are obtained. The analytical method of Lyapunov-Schmidt-Trenogon is employed.

Keywords : plasma; bifurcation points; Conley index; nonlinear analysis; Vlasov-Maxwell system; Lyapunov-Schmidt-Trenogin method.

        · abstract in Spanish     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License